# SDR COEA2022080403921

- Difficulty date: June 15, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 28,630 hours, 32,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110919201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238451 NR 600006 HEAVY CHECK  COE/MAJOR REPAIR: UPPER CENTER WING CUTOUT BETWEEN RIBS 4R AND 5R FLANGE FOR PANEL 622CT AND FOIL HAVE FRETTING. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-3860/04...2939 ISSUE F, DATED 7/18/2022.
